| Model Number |
34164 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
04/20/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product involved in the event was not available for return.A follow-up report will be provided upon conclusion of investigation.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a o&m halyard, inc.Product is defective or has caused serious injury.Device not returned.
Event or Problem Description
Incident one.Customer reported they have experienced wet packs.This resulted in patient delay in procedure.Additional incident details have been requested.
Additional Manufacturer Narrative
The product involved in the event was not available for return.According to the customer, these wet packs were found post-sterilization.With the incident occurring post-sterilization, it's unclear what contributing factors the end-user utilized when further processing the wrap which may have contributed to the product issue.Customer complaints are reviewed monthly during complaint review board which utilizes metrics including cpm(complaint per million) and trend analysis to monitor the effectiveness of process and quality control.Given there was no lot number provided, the site is unable to review the device history records to determine if there was any issue that occurred during manufacture that may contribute.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a o&m halyard, inc.Product is defective or has caused serious injury.H3 other text : device not returned.